i had my bypass 9 months back and i take thyranom 100mg as i have hypothyroid.My question is why is my weight gaining so much and when should i take my meal after taking this pill and i get lot of weakness please help me
Was this helpful?29
Amina, as I said, weight gain is a normal side effect, it can happen because of your Thyroid condition, as well as from the medication itself.
Have you spoken to your doctor about it?
The same applies to the weakness you are feeling. It could be cause by both and if it is a problem you should speak to your doctor.
As to when to take the medication, what has your pharmacist advised?
There are a few medications that are measured in micrograms, rather than milligrams, because they are very powerful and require only a very small amount to be effective.
Hope this helps.
Are there any other questions?
Was this helpful?-3
my mother has a current TSH Level of 5.83. she has been having thynorm 25 for the last one year.. TSH level has gone up 2.5 times since last year.but she still complains of muscle pain, breathing problems and inability to walk....should i have her check again...doc tells me she is mentally stressed as i am away in the middle east and she is alone in India.
Was this helpful?17
my mother has a current TSH Level of 5.83. She has been having thynorm 25 for the last one year... surprsingly her TSH Levels have jumped 250% on the last one year. recently she has started copmplaining of EXTREME WEAKNESS, BREATHLESSNESS, INABILITY TO WALK & MUSCLE /JOINT PAIN. tho i had her TSH Checked less than a month ago, should i have it checked again ???? doc says she is suffering from extreme mental stress as i am away in the middle east and she is alone in India. friends do take care of her but i also feel its her mental anxiety that is causing these symptoms of hypothyroid to flare up, inspite of the medicine.
Was this helpful?9
i was on 25mcg thyronorm for a week and then increased to 50mcg. but after increasing to 50mcg, i feel very drowsy and weekness. i told this to my doc, he suggest my dosage is not enough probably and adviced to increase it to 75mcg now and monitor for sometime. pls suggest.
Was this helpful?15
my mother takes 1 tablet of thyronorm 100mg she mistakenly took 4 tablets of thyronorm what should i do?
Was this helpful?21
hi i am 39 years old female. suddenly i got tsh to 12.5 and t3 and t4 are normal. doctor prescribed ne thyronorm of 50mcg. previously i had too uch hair fall and weight gain , i am about 80kgs and height 5.7inches. i would like to know if i use this tablet does weight loss occurs and does my hair fall will reduce.
Was this helpful?80
Jani Balkrishna Says:
I am taking medicine Thyronorm daily one.now i am cured from thiouracil disease. now is it harmful l to take medicine Thyronorm?
Was this helpful?16
my father in- law takes Thyronorm 50 once a day for past 10 months and since then he is getting mouth ulcer. could this be the cause of it?
Was this helpful?13
I have a TSH level of 6.3 and am put under thyronorm 50 mcg. Since then...am gaining more weight and losing lot of hairs. Perhaps conditioning is worsening since the time i have started taking the pillz.. I wonder if this medicine is really helped any for thyroid problem!
Was this helpful?19
earlier my TSH level was more than 5, I used to take 75 mcg thyronorm. now TSH level is 4.3 please prescribe
Was this helpful?21
first time detected in april 2011 TSH 26 microunit/ml,T4 4.0 mcg/dl dr-100 mcg thyronorm prescribed in july 2011 TSH 0.009 micro unit/ml prescribed to stop medicine for 1 month 26 aug 11 TSH -8 micro unit/ml,T3-137ng/dl, T4-6.8mcg/dl prescribed 50 mcg thyronorm in october2011 TSH-2.9 micro unit/ml now i have much hair loss,leziness ,weakness plz suggest me
Was this helpful?21
iam eating thyronorm 50mcg..and iam 8 weeks pregnant now..will that affect my child..
Was this helpful?25
Respected Sir/Madam I m taking Thyronorm 50 mcg & the level of TSH of 12.64. Actually i was not particular in taking the tablet. I think i am putting on weight & i feel sleepy & lazy. my question is do have i to take the tablets life long.... What r side effects? pl ease inform me
Was this helpful?62
mcg stands for microgram yes definately itr is lesser than mg